MDT POWERED SURGICAL SOLUTIONS MIDAS REX LEGEND FOOTED ATTACHMENT; MOTOR, DRILL, PNEUMATIC
Back to Search Results |
| Model Number |
AF01 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Report confirmed.Evaluation determined that the leg was bent.It was also noted that the color band and laser markings were faded.Previous investigation performed under (b)(4) determined that the likely causes are debris in the collet and improper insertion of the tool.The user manual contains the following warnings ¿do not use a legend attachment if any part of the attachment appears to be bent, loose, missing or damaged.Do not use excessive pressure, such as bending or prying, on attachments or dissecting tools.This may cause tool to bend or break and cause injury to patient, operator and/or operating room staff." in addition, ¿insert dissecting tool into motor collet with a slight rotational motion.A tactile and audible click is observed indicating that the dissecting tool is fully seated.¿ the preventive maintenance/service manual for the legend system specifies service intervals for devices based on the hospital usage level.The maximum specified service interval is 24 months.Device has been in use for approximately 46 months with no record of factory service during this period.We will continue to track and trend this complaint type.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Repair request initiated for device with no reported malfunction.Upon analysis, it was noted that the leg was bent.On follow-up, it was reported that the event happened during a craniotomy procedure, there were no additional interventions performed, there was no procedure delay, and the procedure was completed using the reported device.It was also confirmed that there was no patient or staff impact and the patient had no further issues post-surgery.